# SDR AUS20020189

- Difficulty date: March 12, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Engine: Garrtt TFE73131G
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 30723112
- Condition: Failed
- Location: Engine
- Part time: 1,263 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TWO FIRST STAGE LOW PRESSURE TURBINE BLADES FRACTURED CAUSING DAMAGE TO TURBINE BLADES AND NOZZLE ASSEMBLIES. ONE RIVET HAD BROKEN OFF THE LP TURBINE NOZZLE SEAL ASSEMBLY AND IMPINGED ONTHE FORWARD FACE OF THE TURBINE DISC BEFORE FINALLY WEDGING ONTHE SHAFT SEAL BOLT.
